# SDR VNAA2015110700003

- Difficulty date: November 7, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 1,448 hours, 1,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE EMERGENCY LIGHT INOPERATIVE.  FOUND AN UNSEATED CONNECTOR.  SEATED THE CONNECTOR,  PERFORMED OPS CHECK OF LIGHTS IAW AMM 33-51-00-710-801 AO1 OPS CHECK GOOD.
